MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 6"; CATHETER KIT

ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 6"; CATHETER KIT
Model Number 498100
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During insertion of brachial arterial line, the wire would not feed past the hub.Unsure if blockage at hub or the wire too big to pass through hub.I used a small wire to navigate the blockage, and then using a cannula over the small wire, was then able to insert the line.This approach was used based on previous scenarios.It is not a desirable or elegant solution.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened sample was returned for review.The customer returned only a guidewire and did not return the catheter for evaluation.The wire was measured and found to be within specification according to dwg-35-2803-xx, rev.B.Without the catheter to evaluate, the results of the investigation for this complaint are inconclusive.A definite root cause for the reported issue could not be determined since all the speculated components were not returned to complete a thorough investigation.Since the investigation results of this complaint are inconclusive, no corrective action is possible.At this time, there have been no other complaints regarding this issue with this part number or lot number, however, we will continue to monitor for issues of this nature in the future.Additional information provided in h.6.And h.11.

Brand Name
ARTERIAL LINE KIT/1 20GA X 6"
Common Device Name
CATHETER KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21473890
Report Number0001625425-2025-00956
Device Sequence Number3391030
Product Code GDY
UDI-Device Identifier00886333215539
UDI-Public(01)00886333215539(17)280531(10)11565941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498100
Device Lot Number11565941
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown